# SDR DL73E991888

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: 2045061
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 EPR IND DID NOT INDICATE ON TAKEOFF ROLL.  EPR GAUGE DID INDICATE ON ENG RUN AFTER ABORTED TAKEOFF.  REPLACED NR 1 EPR INDICATOR.
